American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26A39) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 32 found      Go to page: 1 2

[1] Szymon Głab, Pedro L. Kaufmann and Leonardo Pellegrini. Spaceability and algebrability of sets of nowhere integrable functions. Proc. Amer. Math. Soc. 141 (2013) 2025-2037.
Abstract, references, and article information   
View Article: PDF

[2] Shu Sheng Fu. An extension of the Foran integral . Proc. Amer. Math. Soc. 123 (1995) 403-404. MR 1215200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Shushang Fu. $\lambda$-power integrals on the Cantor type sets . Proc. Amer. Math. Soc. 123 (1995) 2731-2737. MR 1257105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Alexei Novikov and Washek F. Pfeffer. An invariant Riemann type integral defined by figures . Proc. Amer. Math. Soc. 120 (1994) 849-853. MR 1182703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Cornel Leinenkugel. A Daniell-Stone approach to the general Denjoy integral . Proc. Amer. Math. Soc. 114 (1992) 39-52. MR 1031669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Zoltán Buczolich. Henstock integrable functions are Lebesgue integrable on a portion . Proc. Amer. Math. Soc. 111 (1991) 127-129. MR 1034883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Juan Arias-de-Reyna. On the theorem of Frullani . Proc. Amer. Math. Soc. 109 (1990) 165-175. MR 1007485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Washek F. Pfeffer. A note on the generalized Riemann integral . Proc. Amer. Math. Soc. 103 (1988) 1161-1166. MR 955000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Arlo W. Schurle. A new property equivalent to Lebesgue integrability . Proc. Amer. Math. Soc. 96 (1986) 103-106. MR 813820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Krzysztof M. Ostaszewski. Henstock integration in the plane. Memoirs of the AMS 63 (1986) MR 856159.
Book volume table of contents   

[11] Cheng Ming Lee. On generalized Peano derivatives . Trans. Amer. Math. Soc. 275 (1983) 381-396. MR 678358.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] James Foran. On extending the Lebesgue integral . Proc. Amer. Math. Soc. 81 (1981) 85-88. MR 589142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Cheng Ming Lee. Generalizations of Ces\`aro continuous functions and integrals of Perron type . Trans. Amer. Math. Soc. 266 (1981) 461-481. MR 617545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Yôto Kubota. A direct proof that the RC-integral is equivalent to the $D\sp{\ast} $-integral . Proc. Amer. Math. Soc. 80 (1980) 293-296. MR 577762.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] D. N. Sarkhel. A criterion for Perron integrability . Proc. Amer. Math. Soc. 71 (1978) 109-112. MR 0499032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Gerald S. Goodman. Integration by substitution . Proc. Amer. Math. Soc. 70 (1978) 89-91. MR 0476952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] G. E. Cross. The ${\rm SC}\sb{k+1}\ {\rm P}$-integral and trigonometric series . Proc. Amer. Math. Soc. 69 (1978) 297-302. MR 0476946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] J. A. Bergin. A new characterization of Ces\`aro-Perron integrals using Peano derivates . Trans. Amer. Math. Soc. 228 (1977) 287-305. MR 0435312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] T. J. Morrison. A note on the Denjoy integrability of abstractly-valued functions . Proc. Amer. Math. Soc. 61 (1976) 385-386. MR 0486403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] James Foran. An extension of the Denjoy integral . Proc. Amer. Math. Soc. 49 (1975) 359-365. MR 0367128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jon C. Helton. Mutual existence of product integrals . Proc. Amer. Math. Soc. 42 (1974) 96-103. MR 0349925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] J. A. Chatfield. Equivalence of integrals . Proc. Amer. Math. Soc. 38 (1973) 279-285. MR 0311847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jon C. Helton. Some interdependencies of sum and product integrals . Proc. Amer. Math. Soc. 37 (1973) 201-206. MR 0308340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jon C. Helton. Existence of sum and product integrals . Trans. Amer. Math. Soc. 182 (1973) 165-174. MR 0352368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] P. S. Bullen and C. M. Lee. On the integrals of Perron type . Trans. Amer. Math. Soc. 182 (1973) 481-501. MR 0338291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Jon C. Helton. Product integrals and exponentials in commutative Banach algebras . Proc. Amer. Math. Soc. 39 (1973) 155-162. MR 0316643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Jon C. Helton. Existence theorems for sum and product integrals . Proc. Amer. Math. Soc. 36 (1972) 407-413. MR 0313459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Fred M. Wright and Melvin L. Klasi. On existence and a dominated convergence theorem for weighted $g$-summability . Proc. Amer. Math. Soc. 34 (1972) 479-488. MR 0296223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] R. L. Jeffery. Non-absolutely convergent integrals with respect to functions of bounded variation . Trans. Amer. Math. Soc. 34 (1932) 645-675. MR 1501655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Eliakim Hastings Moore. Concerning Harnack's theory of improper definite integrals . Trans. Amer. Math. Soc. 2 (1901) 296-330. MR 1500570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 32 found      Go to page: 1 2